Our Program

Evidence and Trends for Patient-Centered Solutions:
The Challenge of Choice

Explore new solutions to your patients needs! Join us on our digital journey and connect at the biggest implant dentistry event in 2021. The first interactive online ITI World Symposium.

Select your region

Basel CET LIVE PROGRAM
Chicago CST LIVE PROGRAM
Singapore SGT LIVE PROGRAM
Opening Session: The challenge of choice: Trend watching in implant dentistry

More information coming soon

Wednesday, September 1, 2021 Wednesday, September 1, 2021 Wednesday, September 1, 2021
08:00 PM 01:00 PM 02:00 AM
120 min
Wednesday, September 1, 2021 Wednesday, September 1, 2021 Thursday, 2 September 2021
08:30 PM 01:30 PM 02:30 AM
90 min
Trend watching in implant dentistry Prof. Dr. Daniel Wismeijer

More information coming soon

Wednesday, September 1, 2021 Wednesday, September 1, 2021 Thursday, 2 September 2021
08:30 PM 01:30 PM 02:30 AM
90min
Trend watching in implant dentistry Dr. Stephen Chen, MDSc, BDS, FRACDS, PhD, AM

More information coming soon

Annette Asks More information coming soon!

More information coming soon

Wednesday, September 1, 2021 Wednesday, September 1, 2021 Wednesday, September 1, 2021
10:00 PM 03:00 PM 04:00 AM
60 min
Opening Session: The challenge of choice: Trend watching in implant dentistry

More information coming soon

Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
01:00 PM 06:00 AM 02:00 AM
120 min
Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
01:00 PM 06:30 AM 02:00 AM
90min
Trend watching in implant dentistry Prof. Dr. Daniel Wismeijer

More information coming soon

Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
01:00 PM 06:30 AM 02:00 AM
90min
Trend watching in implant dentistry Dr. Stephen Chen, MDSc, BDS, FRACDS, PhD, AM

More information coming soon

Annette Asks More information coming soon
Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
3:00 am 6:00 am 04:00 AM
60 min
Opening Session: The challenge of choice: Trend watching in implant dentistry

More information coming soon

Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
01:00 PM 06:00 AM 07:00 PM
120 min
Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
01:00 PM 06:30 AM 07:30 PM
90min
Trend watching in implant dentistry Prof. Dr. Daniel Wismeijer

More information coming soon

Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
01:00 PM 06:30 AM 07:30 PM
90min
Trend watching in implant dentistry Dr. Stephen Chen, MDSc, BDS, FRACDS, PhD, AM

More information coming soon

ITI Talk More information coming soon

More information coming soon

Thursday, September 2, 2021 Thursday, September 2, 2021 Thursday, September 2, 2021
4:00 PM 09:00 AM 10:00 PM
90 min
Session 1 Carlos “I want something that looks and is as strong as my real teeth.” Scenario 1: Prosthetic Material Choice

In Patient Scenario 1 “Prosthetic Material Choice”, presented by Irena Sailer (Switzerland), Alejandro Lanis (Chile) and Will Martin (USA), participants will learn how the choice of materials affects patient treatment outcomes, how patients can be meaningfully integrated into the selection process and how to treat occlusally active patients.

Wednesday, 1 September 2021 Thursday, September 2, 2021 Wednesday, 3 September 2021
3:00 am 05:10 PM 11:00 am
25min
Optimizing esthetic outcomes with material choices Prof. Dr. med. dent. Irena Sailer

Wednesday, 1 September 2021 Thursday, September 2, 2021 Wednesday, 3 September 2021
3:00 am 05:35 PM 11:00 am
25 min
The limitations and possibilities when integrating digitalization in the choice of prosthetic materials Dr. Alejandro Lanis

Wednesday, 1 September 2021 Thursday, September 2, 2021 Wednesday, 3 September 2021
3:00 am 06:00 PM 11:00 am
25 min
Guidelines on occlusion and articulation from implant-based restorations William Martin, DMD, MS, FACP

Session 1 Carlos “I want something that looks and is as strong as my real teeth.” Scenario 1: Prosthetic Material Choice

In Patient Scenario 1 “Prosthetic Material Choice”, presented by Irena Sailer (Switzerland), Alejandro Lanis (Chile) and Will Martin (USA), participants will learn how the choice of materials affects patient treatment outcomes, how patients can be meaningfully integrated into the selection process and how to treat occlusally active patients.

Friday, September 3, 2021 Thursday, September 2, 2021 Friday, September 3, 2021
12:10 AM 05:10 PM 06:10 AM
25 min
Optimizing esthetic outcomes with material choices Prof. Dr. med. dent. Irena Sailer

Friday, September 3, 2021 Thursday, September 2, 2021 Friday, September 3, 2021
12:35 AM 05:35 PM 06:35 AM
25 min
The limitations and possibilities when integrating digitalization in the choice of prosthetic materials Dr. Alejandro Lanis

Friday, September 3, 2021 Thursday, September 2, 2021 Friday, September 3, 2021
01:00 AM 06:00 PM 07:00 AM
25 min
Guidelines on occlusion and articulation from implant-based restorations William Martin, DMD, MS, FACP

Session 2 Peter “Why are the gums at my implants shrinking?” Scenario 2: Soft tissue esthetic complications

Patient Scenario 2 revolves around “Soft tissue esthetic complications” and is presented by Ronald Jung (Switzerland), Martina Stefanini (Italy) and German Gallucci (USA), who talk about surgical and prosthodontic factors leading to esthetic complications, managing these complications as well as risks and realistic options.

Friday, September 3, 2021 Friday, September 3, 2021 Friday, September 3, 2021
04:10 AM 09:10 PM 10:10 AM
25 min
Etiology of soft tissue esthetic complications Prof. Dr. med. dent. Ronald Jung, PhD

Friday, September 3, 2021 Friday, September 3, 2021 Friday, September 3, 2021
04:35 AM 09:35 PM 10:35 AM
25 min
Soft tissue grafting or implant removal? Dr. Martina Stefanini, DDS, PhD

Friday, September 3, 2021 Friday, September 3, 2021 Friday, September 3, 2021
05:00 AM 10:00 PM 11:00 AM
25 min
Managing soft tissue esthetic complications by prosthodontic options Prof. Dr. German Gallucci, DMD, PhD

Annette Asks More information coming soon

More information coming soon

Friday, September 3, 2021 Friday, September 3, 2021 Friday, September 3, 2021
06:00 PM 11:00 AM 12:00 AM
60 min
Session 3 Robert “I am worried that the surgery may be too much for me.” Scenario 3: Managing the elderly with new implant types and approaches

Patient Scenario 3 “Managing the elderly with new implant types and approaches” is presented by Nicola Zitzmann, Frauke Müller and Murali Srinivasan (all from Switzerland) who discuss the considerations raised by fully edentulous patients, the contribution of the digital workflow and how to manage the expectations of challenging patients.

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
07:10 PM 12:10 PM 01:10 AM
25 min
Choosing between fixed and removable options for full arches Prof. Dr. med. dent. Nicola U. Zitzmann, PhD

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
07:35 PM 12:35 PM 01:35 AM
25 min
Choosing the right strategies to reduce the treatment burden and invasiveness for elderly patients Prof. Dr. med. dent. habil. Dr. h.c. Frauke Müller

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
08:00 PM 01:00 PM 02:00 AM
25 min
Digital workflow in the treatment of fully edentulous patients Prof. Dr. med. dent. Murali Srinivasan, BDS, MDS, MBA, MAS

Session 4 Hannah “Have there been improvements in bone grafting?” Scenario 4: Severe hard/soft tissue and space discrepancies and the impact on the patient

In Patient Scenario 4 “Severe hard/soft tissue and space discrepancies and the impact on the patient”, Vivianne Chappuis (Switzerland), Hendrik Terheyden (Germany), Tara Aghaloo (USA) and Julia Wittneben (Switzerland) discuss large bone deficiencies, the surgical choices for the anterior maxilla today and tomorrow, and how to choose between the digital and analog approach and between pink tissue and pink ceramic, respectively.

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
10:40 PM 03:40 PM 04:40 AM
25 min
Diagnosis and planning for space and bone: The digital or analog choice Prof. Dr. med. dent. Vivianne Chappuis

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
11:05 PM 04:05 PM 05:05 AM
25 min
Large bone deficiencies in the anterior maxilla: Surgical choices and long-term stability Prof. Dr. med. Dr. med. dent. Hendrik Terheyden

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
11:30 PM 04:30 PM 05:30 AM
25 min
Emerging trends in surgical choices for large bone deficiencies in the anterior maxilla Prof. Dr. Tara Aghaloo, DDS, MD, PhD

Friday, September 3, 2021 Friday, September 3, 2021 Saturday, 4 September 2021
11:55 PM 04:55 PM 05:55 AM
25 min
Soft tissue esthetics for extended defects in the maxilla: Pink tissue or pink ceramic PD, Dr. med. dent. Julia Wittneben, MMedSc

Anette asks More information coming soon

More information coming soon

Saturday, 4 September 2021 Saturday, 4 September 2021 Saturday, 4 September 2021
8:30 PM 01:30 PM 12:00 AM
60 min
Session 3 Robert “I am worried that the surgery may be too much for me.” Scenario 3: Managing the elderly with new implant types and approaches

Patient Scenario 3 “Managing the elderly with new implant types and approaches” is presented by Nicola Zitzmann, Frauke Müller and Murali Srinivasan (all from Switzerland) who discuss the considerations raised by fully edentulous patients, the contribution of the digital workflow and how to manage the expectations of challenging patients.

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 01:10 AM
25 min
Choosing between fixed and removable options for full arches Prof. Dr. med. dent. Nicola U. Zitzmann, PhD

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 01:35 AM
25 min
Choosing the right strategies to reduce the treatment burden and invasiveness for elderly patients Prof. Dr. med. dent. habil. Dr. h.c. Frauke Müller

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 02:00 AM
25 min
Digital workflow in the treatment of fully edentulous patients Prof. Dr. med. dent. Murali Srinivasan, BDS, MDS, MBA, MAS

Lorem ipsum dolor sit amet, consetetur sadipscing elitr, sed diam nonumy eirmod.

Session 4 Hannah “Have there been improvements in bone grafting?” Scenario 4: Severe hard/soft tissue and space discrepancies and the impact on the patient

In Patient Scenario 4 “Severe hard/soft tissue and space discrepancies and the impact on the patient”, Vivianne Chappuis (Switzerland), Hendrik Terheyden (Germany), Tara Aghaloo (USA) and Julia Wittneben (Switzerland) discuss large bone deficiencies, the surgical choices for the anterior maxilla today and tomorrow, and how to choose between the digital and analog approach and between pink tissue and pink ceramic, respectively.

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 04:40 AM
25 min
Diagnosis and planning for space and bone: The digital or analog choice Prof. Dr. med. dent. Vivianne Chappuis

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 05:05 AM
25 min
Large bone deficiencies in the anterior maxilla: Surgical choices and long-term stability Prof. Dr. med. Dr. med. dent. Hendrik Terheyden

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 05:30 AM
25 min
Emerging trends in surgical choices for large bone deficiencies in the anterior maxilla Prof. Dr. Tara Aghaloo, DDS, MD, PhD

Wednesday, 1 September 2021 Wednesday, 2 September 2021 Saturday, September 4, 2021
3:00 am 6:00 am 05:55 AM
25 min
Soft tissue esthetics for extended defects in the maxilla: Pink tissue or pink ceramic PD, Dr. med. dent. Julia Wittneben, MMedSc

ITI Talk More information coming soon

More information coming soon

Saturday, 4 September 2021 Saturday, 4 September 2021 Saturday, 4 September 2021
09:00 AM 02:00 AM 03:00 PM
90 min
Session 5 Alicia “Are implants without metal good and safe?” Scenario 5: Implant/prosthesis material and soft tissue reactions

Patient Scenario 5 “Implant/prosthesis material and soft tissue reactions” with Bilas Al-Nawas (Germany) and France Lambert (Belgium) deals with soft tissue sensitivity, how good testing for sensitivity really is and if there are real alternative options to the patient.

Saturday, September 4, 2021 Saturday, September 4, 2021 Saturday, September 4, 2021
01:10 PM 6:10 AM 7:10 PM
25 min
Allergy to implant materials: Is this a real phenomenon? Prof. Dr. Dr. Bilal Al-Nawas

Saturday, September 4, 2021 Saturday, September 4, 2021 Saturday, September 4, 2021
01:35 PM 6:35 AM 7:35 PM
25 min
The implant and soft tissue cuff: Can they become better friends? Prof. Dr. France Lambert, DDS, MS, PhD

Session 6 Claire “Was the original treatment done properly?” Scenario 6: Peri-implantitis treatment concepts

Patient Scenario 6 is all about “Peri-implantitis treatment concepts” and is presented by Lisa Heitz-Mayfield (Australia), Mario Roccuzzo (Italy) who focus on patients at risk of peri-implantitis and what they need to know before an implant treatment as well as the importance of explaining different treatment options, materials and steps to patients.

Saturday, September 4, 2021 Saturday, September 4, 2021 Saturday, September 4, 2021
04:40 PM 09:40 AM 10:40 PM
25 min
Peri-implantitis: How this affects patients Prof. Dr. Lisa Heitz-Mayfield, BDS, MDSc, Odont

Saturday, September 4, 2021 Saturday, September 4, 2021 Saturday, September 4, 2021
05:05 PM 09:40 AM 11:05 PM
25 min
Peri-implantitis: The choice of treatment approaches Dr. Mario Roccuzzo

Anette asks More information coming soon

More information coming soon

Saturday, 4 September 2021 Saturday, 4 September 2021 Saturday, 4 September 2021
8:30 PM 01:30 PM 02:30 AM
60 min
Annette Asks More information coming soon

More information coming soon

Sunday, September 5, 2021 Sunday, September 5, 2021 Sunday, September 5, 2021
3:00 am 6:00 am 02:30 AM
60 min
Straumann block More information coming soon
Sunday, September 5, 2021 Sunday, September 5, 2021 Sunday, September 5, 2021
3:00 am 6:00 am 01:30 AM
30 min
Session 7 Lucy “What about infection if I have a graft?” Scenario 7: Ridge preservation and bone augmentation procedures

Patient Scenario 7 “Ridge preservation and bone augmentation procedures”, Daniel Buser (Switzerland), Simon Jensen (Denmark) and Mauricio Araujo (Brazil) present their expert opinion on the timing and reasons for placing and restoring implants, ridge preservation work in the esthetic zone and whether there is a bone of choice.

Sunday, September 5, 2021 Sunday, September 5, 2021 Sunday, September 5, 2021
01:10 PM 06:10 AM 07:10 PM
25 min
When to extract, place and restore: The challenge of choice Prof. em. Dr. med. dent. Daniel Buser, DMD

Sunday, September 5, 2021 Sunday, September 5, 2021 Sunday, September 5, 2021
01:35 PM 06:35 AM 07:35 PM
25 min
The choice of augmentation biomaterials: Out of the bone or out of the bottle? Prof. Dr. Simon Storgård Jensen

Sunday, September 5, 2021 Sunday, September 5, 2021 Sunday, September 5, 2021
02:00 PM 7:00 AM 8:00 PM
25 min
Ridge preservation: Does it work and is it a viable option in the esthetic zone? Prof. Dr. Mauricio Araújo, DDS, MSc, PhD

GET READY FOR THE JOURNEY

Book your ticket now!

Registration always includes:
- Access to the platform 1 month prior to the live event
- Full access to all live sessions and recordings
- Access to all on-demand video content
- 4 weeks' post-event access to all content
- Certificate of attendance – gain CE hours
- Full access to networking features
- Poster presentation

Ticket 01

Student

99 € ITI World Symposium

For full-time under- or postgraduate students (upload of a certificate of enrollment required to complete registration).

Ticket 02

ITI Member Access

179 € early-bird rate until June 30 199 € from July 1 ITI World Symposium

For ITI Fellows and Members with an active membership at the time of registration.

Ticket 03

Standard

279 € early-bird rate until June 30 299 € from July 1 ITI World Symposium

For participants without ITI membership.
Why not join the ITI before registering? Click here to become an ITI Member.

Ticket 04

PRACTICE TEAM

469 € early-bird rate until June 30 499 € from July 1 ITI World Symposium

For practitioners who wish to bring their team of hygienists and assistants.
Eligible for groups of up to 5 participants.

Join The biggest online-event now